Skip to Content

Will taking tramadol for pain interact with the decrease of anxiety that I take for klonopin?

Responses (2)

Anonymous 29 Mar 2010

Actually it will likely make you a little more sedated then your used to. Be careful while taking these two drugs as taking to much of either or both can cause breathing problems especially while your sleeping.
Does the doctor who ordered you the Tramadol know about the klonopin?? If so then you shouldn't have anything to worry about. If he doesn't know then I would check with a pharmacist just to be sure...Be careful and I hope your pain goes away....

christineATU 29 Mar 2010

Tramodol (Ultram) is not a very good pain reliever. It is also addictive. However, I don't think it will interact badly with the Klonopin. It's just my opinion and I hope you feel better soon!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions